# SDR DALA2018051503324

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 48,570 hours, 33,494 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT VERTICAL STABILIZER EDGE STRUCTURE SPLICE BAND, HAD DEFORMED HOLES ON THE THIRD ROW OF FASTENERS.  REAMED AND INSTALLED BUSHINGS IAW DRAWING SG95550001, REV B.  INSTALLED AN EXTERNAL DOUBLER IAW DRAWING SG95550001, REV B.
